# SDR DHL2004743001

- Difficulty date: January 1, 2004
- Submitted: January 5, 2004
- Operation: Air carrier
- Aircraft: N743DH
- Make and model: Boeing 727225
- Aircraft serial: 22438
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000673
- Part serial: 6666
- Condition: Inoperative
- Location: Main Entry
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN ENTRY EMERGENCY EXIT LIGHT INOPERATIVE.  REMOVED AND REPLACED MAIN ENTRY EMERGENCY LIGHT IAW B-727 M/M 33-50-00.  OPS CHECKED NORMAL.
